VOL. 30 · NO. 2 | May 2016
Braz. J. Probab. Stat. 30 (2), (May 2016)
No abstract available
Valeria Leiva-Yamaguchi, Fernando A. Quintana
Braz. J. Probab. Stat. 30 (2), 155-170, (May 2016) DOI: 10.1214/14-BJPS268
KEYWORDS: autoregressive model, Dirichlet process, Generalized linear mixed model, hierarchical model
Christophe Ley, Yvik Swan
Braz. J. Probab. Stat. 30 (2), 171-195, (May 2016) DOI: 10.1214/14-BJPS271
KEYWORDS: Chernoff inequality, Cramér–Rao inequality, parameter of interest, Stein characterization, Stein’s method
Luis Hernando Vanegas, Gilberto A. Paula
Braz. J. Probab. Stat. 30 (2), 196-220, (May 2016) DOI: 10.1214/14-BJPS272
KEYWORDS: skewness, Asymmetric distributions, Bayesian analysis, Robust estimates, log-location-scale lifetime models
Edward Omey, Rein Vesilo
Braz. J. Probab. Stat. 30 (2), 221-247, (May 2016) DOI: 10.1214/14-BJPS274
KEYWORDS: renewal theory, shock models, regular variation, Extreme value theory, local limit theory
D. V. S. Sastry, Deepesh Bhati
Braz. J. Probab. Stat. 30 (2), 248-271, (May 2016) DOI: 10.1214/14-BJPS278
KEYWORDS: Skew logistic distribution, method of moments, Modified Method of Moments, maximum likelihood estimation, skew logistic regression
Muneya Matsui, Zbyněk Pawlas
Braz. J. Probab. Stat. 30 (2), 272-298, (May 2016) DOI: 10.1214/15-BJPS280
KEYWORDS: Fractional absolute moments, fractional derivatives, heavy tailed distributions, characteristic functions, Infinitely divisible distributions
D. Fouskakis, I. Ntzoufras
Braz. J. Probab. Stat. 30 (2), 299-320, (May 2016) DOI: 10.1214/15-BJPS281
KEYWORDS: Bayesian variable selection, Bayes factors, consistency, expected-posterior priors, Gaussian linear models, objective model selection methods, power-expected-posterior priors, power prior, training sample, unit-information prior
Jiaojiao Ma, Shengjun Fan, Rui Fang
Braz. J. Probab. Stat. 30 (2), 321-344, (May 2016) DOI: 10.1214/15-BJPS282
KEYWORDS: Multidimensional backward stochastic differential equation, existence and uniqueness, uniform continuity, general growth condition, stability theorem
Braz. J. Probab. Stat. 30 (2), (May 2016)
No abstract available
Back to Top